MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION - ROSWELL ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE

BOSTON SCIENTIFIC CORPORATION - ROSWELL ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE
Model Number CMCV-124-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the elupro antibiotic-eluting bioenvelope device history record was completed resulting in no quality issues identified during processing of the final packaging, or the sterile subassembly manufacturing lots.It is noted that per the instructions for use (ifu - art-20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with each finished elupro device, that "seroma" is a potential known complication associated with the use of the elupro bioenvelope or any cardiac surgical implant procedure.The information provided by the reporting physician states the reported seroma as being a result of the usage of the elupro bioenvelope device.No other details are available, should any additional information be received a follow up report will be filed.
 
Event or Problem Description
Notification was received from boston scientific sales representative that an 86 yr.Old female patient was implanted with a medtronic bi-ventricular pacemaker generator on (b)(6) 2026 using an elupro antibiotic-eluting bioenvelope (cmcv-124-lrg; lot #m26c1092).It was reported that the patient had developed a seroma (specific date is unknown).The implanted system (cied and elupro devices) remain in place and the patient monitored.The physician states that the reported seroma is related to the elupro bioenvelope and not procedure related.No further details are available regarding the reported event, should any additional information be received, a follow-up report will be submitted.

Brand Name
ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE
Common Device Name
CANGAROO RM ANTIBACTERIAL ENVELOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION - ROSWELL
1100 old ellis road
suite 1200
roswell GA 30076
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION - ROSWELL
1100 old ellis road
suite 1200
roswell GA 30076
Manufacturer Contact
courtney payne
1100 old ellis road
suite 1200
roswell, GA 30076
MDR Report Key25610883
Report Number3005619880-2026-50007
Device Sequence Number9802257
Product Code FTM
UDI-Device Identifier00859389005348
UDI-Public00859389005348
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K233991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMCV-124-LRG
Device Lot NumberM26C1092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale